A class of multivariate type Igeneralized logistic distributions

Risultato della ricerca: Other

Abstract

The logistic distribution has found important applications in many different fields and several different forms of generalizations have been proposed inthe literature. However it seems, with a few exceptions, that there are not in theliterature forms of multivariate generalized logistic distributions. In this paper wefocus on the type I generalized logistic distribution and, based on a procedure ofmultivariate transformation of multivariate exponential distributions, we introducea class of multivariate type I generalized logistic distributions. We provide someexamples of bivariate and multivariate distributions of this class.
Lingua originaleEnglish
Pagine825-830
Numero di pagine6
Stato di pubblicazionePublished - 2010

    Fingerprint

Cita questo